# SDR DHL2007781012

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO, BS 690, STR 27R, HAS SMALL SPOT OF CORROSION IN CHANNEL.  CORROSION OUT OF LIMITS PER B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED PORTION OF STRINGER, 8" APPROX, FABRICATED, STR SPLICE OUT OF BAC1498-132, 20.5" LONG, PO NR 7114294;  SHIM OUT OF 7075-T6, .050' BY 8", PO NR 9003817, ALL PER B727 SRM 53-10-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-3 FIG 1.
